# SDR ASAA2023092245261

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 60,762 hours, 17,988 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG #2 BLEED TRIP CAUTION LIGHT ON AT 25,000 FT CLIMBING, CLEARED ON RESET. GROUNDED - YES. VERIFIED HISTORY NO FAULTS PREVIOUS 180 DAYS NO BLEED TRIP LIGHT PRESENT AFTER RESET REFERENCE FIM 36-10 TASK 801.
